# SDR FDEA200910283707

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N31231
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CORRODED BETWEEN STA 1862 AND 1885. CORRODED STR 2L BETWEEN STA 1862 AND STA 1885 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
